American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 90 found      Go to page: 1 2 3

[1] Sue Goodman and Jane Hawkins. Julia sets on $\mathbb{R}\mathbb{P}^2$ and dianalytic dynamics. Conform. Geom. Dyn. 18 (2014) 85-109.
Abstract, references, and article information   
View Article: PDF

[2] Patrick M. Gilmer and Xuanye Wang. Extra structure and the universal construction for the Witten-Reshetikhin-Turaev TQFT. Proc. Amer. Math. Soc. 142 (2014) 2915-2920.
Abstract, references, and article information   
View Article: PDF

[3] Jesús Rodríguez. Some results on abelian groups of automorphisms of compact Riemann surfaces. Contemporary Mathematics 629 (2014) 283-297.
Book volume table of contents   
View Article: PDF

[4] Guoqiu Yang, Xunbo Yin and Fengchun Lei. Tunnel number one knots, $m$-small knots and the Morimoto conjecture. Proc. Amer. Math. Soc. 141 (2013) 4391-4399.
Abstract, references, and article information   
View Article: PDF

[5] David Hume and Alessandro Sisto. Embedding universal covers of graph manifolds in products of trees. Proc. Amer. Math. Soc. 141 (2013) 3337-3340.
Abstract, references, and article information   
View Article: PDF

[6] Steven Boyer, Cameron McA. Gordon and Xingru Zhang. Dehn fillings of knot manifolds containing essential once-punctured tori. Trans. Amer. Math. Soc. 366 (2014) 341-393.
Abstract, references, and article information   
View Article: PDF

[7] Nathan Geer, Jonathan Kujawa and Bertrand Patureau-Mirand. Ambidextrous objects and trace functions for nonsemisimple categories. Proc. Amer. Math. Soc. 141 (2013) 2963-2978.
Abstract, references, and article information   
View Article: PDF

[8] J. Hyam Rubinstein and Abigail Thompson. 3-Manifolds with Heegaard Splittings of Distance Two. Contemporary Mathematics 597 (2013) 341-346.
Book volume table of contents   
View Article: PDF

[9] David Bachman, Ryan Derby-Talbot and Eric Sedgwick. Almost Normal Surfaces with Boundary. Contemporary Mathematics 597 (2013) 177-194.
Book volume table of contents   
View Article: PDF

[10] Sungbok Hong and Darryl McCullough. Mapping Class Groups of $3$-Manifolds, Then and Now. Contemporary Mathematics 597 (2013) 53-63.
Book volume table of contents   
View Article: PDF

[11] Jiming Ma. Homology-genericity, horizontal Dehn surgeries and ubiquity of rational homology 3-spheres. Proc. Amer. Math. Soc. 140 (2012) 4027-4034.
Abstract, references, and article information   
View Article: PDF

[12] Kouki Taniyama. Circle immersions that can be divided into two arc embeddings. Proc. Amer. Math. Soc. 138 (2010) 743-751. MR 2557191.
Abstract, references, and article information   
View Article: PDF

[13] Henry Segerman. On spun-normal and twisted squares surfaces. Proc. Amer. Math. Soc. 137 (2009) 4259-4273. MR 2538587.
Abstract, references, and article information   
View Article: PDF

[14] Luis Paris. Residual $p$ properties of mapping class groups and surface groups. Trans. Amer. Math. Soc. 361 (2009) 2487-2507. MR 2471926.
Abstract, references, and article information   
View Article: PDF

[15] Guoqiu Yang and Fengchun Lei. On amalgamations of Heegaard splittings with high distance. Proc. Amer. Math. Soc. 137 (2009) 723-731. MR 2448595.
Abstract, references, and article information   
View Article: PDF

[16] Wolfgang Pitsch. Integral homology $3$-spheres and the Johnson filtration. Trans. Amer. Math. Soc. 360 (2008) 2825-2847. MR 2379777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Teruhiko Soma. Scott's rigidity theorem for Seifert fibered spaces; revisited. Trans. Amer. Math. Soc. 358 (2006) 4057-4070. MR 2219010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rob Schneiderman. Whitney towers and gropes in 4--manifolds. Trans. Amer. Math. Soc. 358 (2006) 4251-4278. MR 2231378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sérgio R. Fenley. Regulating flows, topology of foliations and rigidity. Trans. Amer. Math. Soc. 357 (2005) 4957-5000. MR 2165394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steve Boyer, Marc Culler, Peter B. Shalen and Xingru Zhang. Characteristic subsurfaces and Dehn filling. Trans. Amer. Math. Soc. 357 (2005) 2389-2444. MR 2140444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David Bachman. A note on Kneser-Haken finiteness. Proc. Amer. Math. Soc. 132 (2004) 899-902. MR 2019971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David Bachman. Critical Heegaard surfaces. Trans. Amer. Math. Soc. 354 (2002) 4015-4042. MR 1926863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David T. Gay. Symplectic $2$-handles and transverse links. Trans. Amer. Math. Soc. 354 (2002) 1027-1047. MR 1867371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christian Bohr. Immersions of surfaces in almost--complex 4--manifolds. Proc. Amer. Math. Soc. 130 (2002) 1523-1532. MR 1879979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Teruhiko Soma. Degree-one maps between hyperbolic 3-manifolds with the same volume limit. Trans. Amer. Math. Soc. 353 (2001) 2753-2772. MR 1828472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mustafa Korkmaz and Burak Ozbagci. Minimal number of singular fibers in a Lefschetz fibration. Proc. Amer. Math. Soc. 129 (2001) 1545-1549. MR 1713513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Elizabeth Finkelstein and Yoav Moriah. Closed incompressible surfaces in knot complements. Trans. Amer. Math. Soc. 352 (2000) 655-677. MR 1487613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Doug Bullock and Józef H. Przytycki. Multiplicative structure of Kauffman bracket skein module quantizations. Proc. Amer. Math. Soc. 128 (2000) 923-931. MR 1625701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mark Daniel. An extension of a theorem of Nicolaescu on spectral flow and the Maslov index. Proc. Amer. Math. Soc. 128 (2000) 611-619. MR 1622789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sérgio R. Fenley. Foliations with good geometry. J. Amer. Math. Soc. 12 (1999) 619-676. MR 1674739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 90 found      Go to page: 1 2 3